# SDR NWAA084483216

- Difficulty date: October 7, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N316US
- Make and model: Airbus A320-211
- Aircraft serial: 192
- Aircraft time: 53,655 hours, 23,937 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part serial: 7720
- Condition: Discharged
- Location: Cabin
- Part time: 5,698 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS PATH LIGHTING INOP BETWEEN ROWS 1 AND 8.  REPLACED EPSU 10WL, CHECKS OK.
